Alert archive / Massachusetts / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 75, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this severe thunderstorm warning at Jul 16, 2009, 7:25 PM EDT for Hampden County, Hampshire County, Massachusetts. It was in force for 35 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 16, 2009, 7:25 PM EDT (23:25 UTC)
- Expired
- Jul 16, 2009, 8:00 PM EDT
- In force
- 35 min
- Issued by
- NWS Boston/Norton, MA
- Area
- Storm-based polygon
Counties Hampden County, MA, Hampshire County, MA
The radar
The Albany radar (KENX), 97 km from the middle of the area, began a volume at 23:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 16, 7:38 PM EDT | HAIL 0.88 | Middlefield, MA | ON BANKROFT ROAD. ALSO HAD SMALL BRANCHES DOWN |
| Jul 16, 8:00 PM EDT | TSTM WND DMG | Westfield, MA | TREE DOWN ON RTE. 187 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 35 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 11.4 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 42 J/kg
- Mixed-layer CIN
- -188 J/kg
- Mixed-layer LCL
- 852 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 102 m²/s²
- 0-3 km storm-relative helicity
- 174 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KBOX 162325
SVRBOX
MAC013-015-170000-
/O.NEW.KBOX.SV.W.0075.090716T2325Z-090717T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TAUNTON MA
725 PM EDT THU JUL 16 2009
THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN HAMPDEN COUNTY IN WESTERN MASSACHUSETTS...
SOUTHWESTERN HAMPSHIRE COUNTY IN WESTERN MASSACHUSETTS...
THIS INCLUDES THE CITY OF NORTHAMPTON...
* UNTIL 800 PM EDT
* AT 720 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
CHESTER...OR 14 MILES WEST OF NORTHAMPTON...AND MOVING EAST AT 25
MPH.
* SOME LOCATIONS IN THE WARNING INCLUDE... BLANDFORD...HUNTINGTON...
RUSSELL...WESTHAMPTON...MONTGOMERY...SOUTHAMPTON...WESTFIELD...
EASTHAMPTON...HATFIELD...HOLYOKE...HADLEY AND WEST SPRINGFIELD
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND LARGE HAIL...IN
ADDITION TO DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR SAFETY GO
INDOORS NOW AND STAY AWAY FROM WINDOWS. MINOR POOR DRAINAGE FLOODING
IS ALSO EXPECTED. DRIVERS SHOULD AVOID FLOODED ROADWAYS.
LAT...LON 4239 7303 4239 7301 4240 7300 4237 7255
4210 7266 4221 7302 4224 7301 4230 7300
4230 7302 4232 7306
TIME...MOT...LOC 2323Z 284DEG 31KT 4229 7291
$$
RLGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 16, 6:38 PM EDT, 47 minutes earlier.
Area forecast discussion, Jul 16, 6:38 PM EDT, 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
638 PM EDT THU JUL 16 2009
.SYNOPSIS...
A COLD FRONT WILL APPROACH SOUTHERN NEW ENGLAND AND DISSIPATE
THIS EVENING. LOW PRESSURE WILL TRACK ACROSS SOUTHERN NEW ENGLAND
LATE FRIDAY NIGHT AND SATURDAY MORNING...THEN EXIT INTO NORTHERN NEW
ENGLAND SATURDAY AFTERNOON. WEAK HIGH PRESSURE BUILDS INTO THE AREA
SUNDAY AND MONDAY. A WEAK FRONTAL BOUNDARY MAY DRIFT NORTHWARD UP THE
EASTERN SEABOARD TUESDAY THROUGH THURSDAY...POSSIBLY BRINGING A
PERIOD OF UNSETTLED WEATHER TO THE REGION.
&&
.NEAR TERM /UNTIL 5 AM FRIDAY MORNING/...
LINE OF CONVECTION ACROSS EASTERN NY CONTINUES TO SLOW MOVE EAST-
SOUTHEAST EARLY THIS EVENING. TSTMS HAVE BEEN STUBBORN TO MOVE EAST
THIS AFTERNOON AS GREATEST DEEP LAYER SHEAR AND MEAN LAYER CAPE
REMAINS WEST OF NEW ENGLAND ACROSS EASTERN NY. THEREFORE THESE STORMS
WILL CONTINUE TO ENTER A LESS FAVORABLE ENVIRONMENT HERE IN SOUTHERN
NEW ENGLAND. IN ADDITION...LOSS OF DAYTIME HEATING WILL BEGIN ONSET
OF NOCTURNAL COOLING. SO EXPECTING THESE STORMS TO WEAKEN AS THEY
MOVE ACROSS THE CT RIVER VALLEY EARLY THIS EVENING AND WILL LIKELY
DECAY TO JUST SCATTERED SHOWERS FOR THE REMAINDER OF SOUTHERN NEW
ENGLAND.
AS FOR TSTMS NEAR THE CAPE AND ISLANDS...THIS CONVECTION CONTINUES TO
FIRE ON WARM FRONTAL BOUNDARY. THESE STORMS ARE NOT VERY STRONG AND
WILL CONTINUE TO MARCH SLOWLY EAST OUT TO SEA THE NEXT HOUR OR TWO.
OTHERWISE MILD CONDITIONS WILL PREVAIL OVERNIGHT WITH PATCHY FOG
DEVELOPING.
ALL FORECAST PRODUCTS HAVE BEEN UPDATED TO REFLECT REASONING ABOVE.
&&
.SHORT TERM /5 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/...
FRIDAY...A COLD FRONT DISSIPATES OVER THE AREA. MEANWHILE WEAK H5
RIDGING WILL BUILD INTO SOUTHERN NEW ENGLAND. VERY WARM CONDITIONS
WILL PREVAIL WITH TEMPERATURES SOARING THROUGH THE 80S WITH MODERATE
HUMIDITY. INCREASING LOW LEVEL INSTABILITY WILL OCCUR DURING THE
AFTERNOON HOURS BUT WITH LITTLE OR NO TRIGGER....HAVE ONLY MENTIONED
SLIGHT CHANCE POPS AT THIS TIME.
&&
.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
LOOKS LIKE A PERIOD OF WET WEATHER THIS PERIOD AS ANOMALOUS MID
LEVEL SHORT WAVE AND ATTENDING SURFACE WAVE TRACK UP THE COAST AND ACROSS
SOUTHERN NEW ENGLAND. THE COMBINATION OF DEEP LAYER MOISTURE IN THE
FORM OF PWATS NEAR 2 INCHES COMBINED WITH IMPRESSIVE SYNOPTIC SCALE
LIFT ASSOCIATED WITH MID LEVEL SHORT WAVE...WIDESPREAD RAINFALL IS
EXPECTED LATE FRI NIGHT INTO SAT MORNING.
RAIN WILL LIKELY BE HEAVY AT TIMES ESPECIALLY IF EMBEDDED CONVECTION
DEVELOPS. COULD SEE MINOR POOR DRAINAGE/URBAN TYPE FLOODING DURING
THIS TIME PERIOD. ALL 12Z MODELS EXHIBITING CONVECTIVE FEEDBACK
ISSUES WITH THIS SYSTEM...BUT ALL HINT AT THE POTENTIAL FOR
WIDESPREAD 1-2 INCHES OF RAINFALL THIS PERIOD.
IT WILL BECOME BREEZY LATE FRI NIGHT INTO SAT MORNING ACROSS EASTERN
MA AND RI AS SURFACE WAVE MOVES ACROSS THE AREA.
GOOD MODEL AGREEMENT THAT SHORT WAVE TROF WILL LIFT NORTHEAST INTO
MAINE BY SAT AFTN WITH SHORT WAVE RIDGING DEVELOPING ACROSS THE
REGION. THEREFORE EXPECTING A DRYING TREND SAT AFTN ALONG WITH SOME
SUNSHINE AND TEMPS RESPONDING INTO THE UPPER 70S AND LOWER 80S.
THERE IS LOW RISK FOR A ROUND OF LATE DAY TSTMS AS SURFACE FRONT
LINGERS ALONG WITH LOW LEVEL MOISTURE/INSTABILITY. HOWEVER THERE
SHOULD BE SEVERAL HOURS OF DRY WEATHER ALONG WITH SOME SUNSHINE SAT
AFTN BEFORE THE RISK OF TSTMS INCREASES LATE IN THE DAY.
SAT NIGHT AND SUNDAY...
MID LEVEL MEAN TROF AXIS REMAINS JUST TO OUR WEST BUT BEGINS TO
DEAMPLIFY WITH TIME. CYCLONIC FLOW WILL CONTINUE ACROSS THE REGION
BUT LOW LEVEL MOISTURE APPEARS FAIRLY SHALLOW ON TIME SECTIONS.
THEREFORE THE BULK OF SAT NIGHT AND SUN APPEARS DRY WITH JUST A
SLIGHT CHANCE OF AN ISOLATED SHOWER/TSTM.
IT WILL TURN LESS HUMID BEGINNING SAT NGT AND ESP SUN AS LOW LEVEL
FLOW BECOMES MORE WESTERLY RESULTING IN DEW PTS FALLING INTO THE
UPPER 50S AND LOW 60S.
SUNDAY NIGHT THROUGH THURSDAY...
12Z GFS/ECMWF/UKMET AND GGEM ALL AGREE THAT LONG WAVE TROF OVER THE
GREAT LAKES AND OH VALLEY WILL DEAMPLIFY DURING THIS PERIOD. THIS
WILL PROMOTE THE SUBTROPICAL RIDGE SOUTH OF NOVA SCOTIA AND
NEWFOUNDLAND TO RETROGRADE WESTWARD INTO NEW ENGLAND. THIS WILL
RESULT IN WARM BUT HUMID WEATHER AS LOW LEVEL FLOW BECOMES
SOUTHEAST. CHANCE OF SHOWERS CONTINUES AS EMBEDDED SHORT WAVE ENERGY
EXITS THE LONG WAVE TROF AND RIDES OVER THE SUBTROPICAL RIDGE ACROSS
SOUTHERN NEW ENGLAND. NOT EXPECTING A WASHOUT THIS PERIOD BUT THERE
WILL BE PERIODIC SHOWERS/TSTMS.
&&
.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
TONIGHT...VFR. CHANCE OF TSTM BAF/BDL TIL 01Z. OTHERWISE ISOLATED
SHOWERS THIS EVENING. BRIEF MVFR IN FOG PATCHES LATE TONIGHT AFT 06Z.
FRIDAY...VFR. ISOLATED SHRA/TSRA POSSIBLE.
OUTLOOK /FRIDAY NIGHT THROUGH TUESDAY/...
FRIDAY NIGHT AND SATURDAY...MVFR TO IFR CONDITIONS EXPECTED IN
WIDESPREAD RAIN AND POSSIBLY EMBEDDED TSTMS. LIKELY IMPROVING TO
MVFR/VFR SAT AFTN.
SAT NIGHT AND SUN...MAINLY VFR WITH LATE NIGHT AND EARLY MORNING
IFR/VFR IN FOG.
MON AND TUE...VFR LIKELY WITH IFR/MVFR IN LATE NIGHT AND EARLY
MORNING FOG. IFR/MVFR MAY LINGER TUE AT BOS/PVD/HYA/FMH AND ACK.
&&
.MARINE...
NOTE...NEW MARINE ZONES FOR SOUTHERN NEW ENGLAND COASTAL WATERS WERE
ESTABLISHED WEDNESDAY AFTERNOON. A FEW OF THE LARGER ZONES ARE
SEGMENTED TO ALLOW BETTER RESOLUTION OF EXPECTED WEATHER CONDITIONS.
REFER TO WWW.ERH.NOAA.GOV/BOX/ANNOUNCEMENT/NEWMARINEZONES.SHTML FOR
MORE DETAILS INCLUDING A MAP OF THE NEW ZONES. /ALL IN LOWER CASE
EXCEPT FOR THE M AND Z IN NEWMARINEZONES/.
TONIGHT...SMALL CRAFT ADVISORIES REMAIN IN EFFECT FOR THE OUTER
COASTAL WATERS DUE TO CONTINUING S SWELL THROUGH FRIDAY. NEAR SHORE
ALONG THE SOUTH COAST HAVE POSTED A SMALL CRAFT ADVISORY FOR WIND
GUSTS TO 25 TO 30 KT THROUGH 00Z TONIGHT.
FRIDAY...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE OUTER
WATERS MAINLY DUE TO PERSISTENT S SWELL.
OUTLOOK /FRIDAY NIGHT THROUGH TUESDAY/...
FRI NIGHT AND SAT... STRONG LOW PRESSURE FOR THIS TIME OF YEAR WILL
MOVE ACROSS THE REGION LATE FRI NIGHT AND SAT. MODERATE RISK OF 25 KT
OF WIND DURING THIS PERIOD ALONG WITH ROUGH SEAS. ALSO REDUCED VSBY
IN RAIN AND FOG. CONDITIONS IMPROVE SAT AFTN AS LOW EXITS INTO
NORTHERN NEW ENGLAND.
SAT NIGHT THROUGH TUE...
LEFTOVER SWELL EARLY IN THIS PERIOD...OTHERWISE NOT MUCH WIND OR SEA
TO BE CONCERNED WITH. MAIN HAZARD WILL BE REDUCED VSBY IN FOG EACH
NIGHT AND EARLY MORNING.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NH...NONE.
RI...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT FRIDAY FOR ANZ232-233-235-
237-250-254>256.
SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR ANZ231-
234-236.
&&
SYNOPSIS...NOCERA
NEAR TERM...NOCERA/STRAUSS
SHORT TERM...STRAUSS
LONG TERM...NOCERA
AVIATION...NOCERA/STRAUSS
MARINE...NOCERA/STRAUSSHazardous weather outlook, Jul 16, 4:52 PM EDT, 2 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE TAUNTON MA 452 PM EDT THU JUL 16 2009 CTZ004-MAZ005>007-012>024-NHZ012-RIZ001>008-172100- WINDHAM CT-CENTRAL MIDDLESEX MA-WESTERN ESSEX MA-EASTERN ESSEX MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA- EASTERN HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI- WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 452 PM EDT THU JUL 16 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TONIGHT. THERE IS A LOW RISK OF AN ISOLATED THUNDERSTORM THIS EVENING. LOCALLY HEAVY RAINFALL IS LIKELY IN ANY THUNDERSTORM ALONG WITH THE ATTENDANT THREAT FOR LIGHTNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY. A THREAT FOR MORE WIDESPREAD RAIN...WITH LOCALLY HEAVY RAINFALL CONTINUES TO EXIST LATE FRIDAY NIGHT INTO EARLY SATURDAY. MINOR POOR DRAINAGE/URBAN TYPE FLOODING IS POSSIBLE. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ230>237-250-251-254>256-172100- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 452 PM EDT THU JUL 16 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TONIGHT. THERE IS A LOW RISK OF A FEW THUNDERSTORMS LATER THIS EVENING OVER THE WATERS. IN ADDITION PATCHY DENSE FOG IS POSSIBLE LATER TONIGHT INTO FRIDAY MORNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY. LOW RISK OF THUNDERSTORMS LATE FRIDAY NIGHT AND EARLY SATURDAY MORNING. PATCHY DENSE FOG IS POSSIBLE EACH NIGHT AND EARLY MORNING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CTZ002-003-MAZ002>004-008>011-026-NHZ011-015-172100- HARTFORD CT-TOLLAND CT-WESTERN FRANKLIN MA-EASTERN FRANKLIN MA- NORTHERN WORCESTER MA-WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA- EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-NORTHERN MIDDLESEX MA- CHESHIRE NH-WESTERN AND CENTRAL HILLSBOROUGH NH- 452 PM EDT THU JUL 16 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS AND SOUTHERN NEW HAMPSHIRE. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS ARE POSSIBLE THIS EVENING. A FEW OF THE STORMS COULD BE STRONG TO SEVERE...MAINLY ALONG AND WEST OF THE CONNECTICUT RIVER VALLEY. STRONG WINDS...HAIL AND LOCALLY HEAVY RAINFALL IS POSSIBLE IN ANY THUNDERSTORM ALONG WITH THE ATTENDANT THREAT FOR LIGHTNING. SHOWERS AND THUNDERSTORMS WILL DIMINISH LATER THIS EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY. A THREAT FOR MORE WIDESPREAD RAIN...WITH LOCALLY HEAVY RAINFALL CONTINUES TO EXIST LATE FRIDAY NIGHT INTO EARLY SATURDAY. MINOR POOR DRAINAGE/URBAN TYPE FLOODING IS POSSIBLE. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jul 16, 7:17 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 717 PM EDT THU JUL 16 2009 MAZ002-003-008>011-170015- EASTERN FRANKLIN MA-EASTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-WESTERN FRANKLIN MA-WESTERN HAMPDEN MA-WESTERN HAMPSHIRE MA- 717 PM EDT THU JUL 16 2009 AT 715 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM WITH THE POTENTIAL TO PRODUCE WIND GUSTS TO 50 MPH AND SMALL HAIL 3 MILES SOUTHWEST OF MIDDLEFIELD...OR ABOUT 19 MILES WEST OF NORTHAMPTON...MOVING EAST AT 35 MPH. * SOME LOCATIONS AFFECTED INCLUDE... MIDDLEFIELD...CHESTER... WORTHINGTON...HUNTINGTON...CHESTERFIELD...RUSSELL...GOSHEN... MONTGOMERY...WESTHAMPTON...WILLIAMSBURG AND SOUTHAMPTON FOR YOUR SAFETY...GET INSIDE WHEN THESE STORMS APPROACH. THESE STORMS HAVE THE POTENTIAL TO STRENGTHEN AND PRODUCE DAMAGING WINDS OR LARGE HAIL. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR POSSIBLE WARNINGS. HEAVY RAIN MAY CAUSE MINOR STREET FLOODING AND PONDING OF WATER IN LOW LYING AREAS SUCH AS UNDERPASSES. DO NOT DRIVE THROUGH FLOODED AREAS. RLG
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 16, 3:03 PM EDT | Special Marine Warning | BOX | 27 min | |
| Jul 16, 3:27 PM EDT | Special Marine Warning | BOX | 33 min | |
| Jul 16, 3:34 PM EDT | Special Marine Warning | BOX | 26 min | |
| Jul 16, 3:53 PM EDT | Special Marine Warning | BOX | 37 min | |
| Jul 16, 4:02 PM EDT | Special Marine Warning | BOX | 28 min | |
| Jul 16, 4:26 PM EDT | Special Marine Warning | BOX | 34 min | |
| Jul 16, 6:03 PM EDT | Special Marine Warning | BOX | 27 min | |
| Jul 16, 6:07 PM EDT | Special Marine Warning | BOX | 38 min |
Nearby
Severe Thunderstorm Warnings in Massachusetts, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.